Browsing JAEM 2018, Vol 8, No 2 by Subject
Now showing items 1-20 of 75
Subject |
---|
3-Prime hesitant fuzzy ideal [1] |
Aggregation operators [1] |
Best coapproximation [1] |
Bigeometric differentiation [1] |
Bilateral series [1] |
Bipolar fuzzy interval [1] |
Bipolar fuzzy interval graph [1] |
Bipolar fuzzy set [1] |
Boundary-value problem [1] |
Caputos fractional operators [1] |
Compressive sampling [1] |
Conformable fractional integral [1] |
Coproximinal set [1] |
Cubic spline function [1] |
De Sitter group SO(3, 2) [1] |
Double-layers [1] |
Dusty plasmas [1] |
Elastic tubes [1] |
Error bound [1] |
Essentially bounded functions [1] |